X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2597) 2597
Dissertation (25) 25
Publication (12) 12
Conference Proceeding (11) 11
Book Chapter (10) 10
Book / eBook (3) 3
Government Document (2) 2
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1873) 1873
mathematics, applied (1627) 1627
existence (681) 681
semilinear elliptic-equations (524) 524
positive solutions (508) 508
analysis (413) 413
semilinear elliptic equation (405) 405
semilinear elliptic equations (401) 401
uniqueness (298) 298
equations (267) 267
mathematical analysis (267) 267
mathematics, general (184) 184
symmetry (174) 174
nonlinearity (169) 169
partial differential equations (147) 147
elliptic-equations (142) 142
asymptotic-behavior (139) 139
applied mathematics (134) 134
variational methods (129) 129
dirichlet problem (125) 125
mathematics - analysis of pdes (118) 118
r-n (117) 117
regularity (113) 113
stability (113) 113
boundary value problems (108) 108
semilinear equations (108) 108
multiplicity (103) 103
theorems (101) 101
semilinear elliptic problems (99) 99
nonexistence (98) 98
boundary-value-problems (97) 97
convergence (96) 96
optimal control (96) 96
behavior (95) 95
analysis of pdes (92) 92
systems (92) 92
blow-up (91) 91
domains (91) 91
bifurcation (90) 90
least-energy solutions (88) 88
multiple solutions (88) 88
radial solutions (86) 86
optimization (85) 85
positive solution (85) 85
inequalities (83) 83
semilinear elliptic problem (81) 81
maximum principle (80) 80
35j60 (79) 79
mathematical models (79) 79
asymptotic behavior (78) 78
critical exponent (78) 78
semilinear neumann problem (78) 78
elliptic equations (77) 77
concentration-compactness principle (76) 76
critical sobolev exponent (74) 74
differential equations (74) 74
operators (74) 74
boundary conditions (73) 73
semilinear parabolic equations (68) 68
automation & control systems (66) 66
35j20 (65) 65
semilinear (65) 65
approximation (64) 64
infinity (62) 62
ordinary differential equations (62) 62
studies (61) 61
applications of mathematics (59) 59
unbounded-domains (57) 57
calculus (55) 55
nehari manifold (54) 54
physics, mathematical (54) 54
finite element method (53) 53
p-laplacian (53) 53
critical sobolev exponents (52) 52
semilinear parabolic equation (52) 52
critical growth (51) 51
parabolic equations (50) 50
eigenvalues (49) 49
r (49) 49
neumann problem (48) 48
nodal solutions (48) 48
semilinear elliptic systems (48) 48
variational method (48) 48
classification (47) 47
local behavior (46) 46
nontrivial solutions (46) 46
algorithms (45) 45
ground-states (45) 45
mathematical theorems (45) 45
35j61 (44) 44
differential-equations (44) 44
geometry (44) 44
singular solutions (44) 44
asymptotic properties (43) 43
positive radial solutions (43) 43
theoretical, mathematical and computational physics (43) 43
boundary (42) 42
exponents (42) 42
nonlinearities (42) 42
35b40 (41) 41
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal de mathématiques pures et appliquées, ISSN 0021-7824, 01/2017, Volume 107, Issue 1, pp. 41 - 77
In this paper we consider singular semilinear elliptic equations whose prototype is the following{−divA(x)Du=f(x)g(u)+l(x)inΩ,u=0on∂Ω, where Ω... 
Homogenization | Singularity at [formula omitted] | Stability | Semilinear equations | Existence | Uniqueness | Singularity at u=0 | MATHEMATICS | MATHEMATICS, APPLIED | Mathematics - Analysis of PDEs | Analysis of PDEs | Mathematics
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 08/2017, Volume 263, Issue 3, pp. 1907 - 1930
We establish quantitative asymptotic behaviors for nonnegative solutions of the critical semilinear equation −Δu=un+2n... 
Asymptotic analysis | Boundary isolated singularity | Critical semilinear elliptic equations | MATHEMATICS | LOCAL BEHAVIOR | POSITIVE SOLUTIONS | THEOREMS
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 473, Issue 1, pp. 421 - 443
The paper deals with second order parabolic equations on bounded domains with Dirichlet conditions in arbitrary Euclidean spaces... 
Lyapunov-like functions | Parabolic equations | Degree theory | Multipoint and mean value conditions | EXISTENCE | MATHEMATICS, APPLIED | SEMILINEAR EVOLUTION-EQUATIONS | TRANSLATION | KRASNOSELSKII TYPE FORMULA | TRAJECTORIES METHOD | UNIQUENESS | MATHEMATICS | BOUNDARY
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2006, Volume 318, Issue 1, pp. 253 - 270
In this paper, we study the combined effect of concave and convex nonlinearities on the number of positive solutions for semilinear elliptic equations with a sign-changing weight function... 
Semilinear elliptic equations | Concave–convex nonlinearities | Nehari manifold | Concave-convex nonlinearities | EXACT MULTIPLICITY | MATHEMATICS | semilinear elliptic equations | MATHEMATICS, APPLIED | concave-convex nonlinearities | POSITIVE SOLUTIONS | PRINCIPLE
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2014, Volume 412, Issue 1, pp. 138 - 141
Let u be a classical solution of Dirichlet boundary value problem −Δu=f(x,u) in Ω, where Ω is a bounded and O(k)-invariant domain in RN (1⩽k⩽N) and the... 
Classical solution | Qualitative result | Semilinear elliptic equation | Symmetry | MATHEMATICS | MATHEMATICS, APPLIED | PARTIAL SYMMETRY | VARIATIONAL-PROBLEMS | INDEX
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2018, Volume 265, Issue 11, pp. 6009 - 6035
In this article we deal with different forms of the unique continuation property for second order elliptic equations with nonlinear potentials of sublinear growth... 
Carleman estimate | Sublinear potential | Unique continuation | Semilinear equation | MATHEMATICS | COUNTEREXAMPLES | INEQUALITIES | COEFFICIENTS | OPERATORS
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 8/2018, Volume 25, Issue 4, pp. 1 - 23
We consider semilinear equation of the form $$-Lu=f(x,u)+\mu $$ -Lu=f(x,u)+μ , where L is the operator corresponding to a transient symmetric regular Dirichlet form $${\mathcal {E}}$$ E , $$\mu $$ μ... 
Dirichlet operator | Analysis | Semilinear elliptic equation | Mathematics | Measure data | Primary 35J61 | Secondary 35R06 | FORMS | MATHEMATICS, APPLIED | L1 | SYSTEMS | Computer science | Mathematics - Analysis of PDEs
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 11/2016, Volume 106, Issue 5, pp. 877 - 904
This paper is concerned with semilinear equations in divergence formdiv(A(x)Du)=f(u), where f:R→[0,∞) is nondecreasing. We introduce a sharp Harnack type... 
Harnack inequality | Semilinear equations | Nonhomogeneous equations | Elliptic equations in divergence form | MATHEMATICS | MATHEMATICS, APPLIED | REGULARITY | STRONG MAXIMUM PRINCIPLE | Equality
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 09/2013, Volume 265, Issue 6, pp. 890 - 925
We propose a probabilistic definition of solutions of semilinear elliptic equations with (possibly nonlocal... 
Measure data | Backward stochastic differential equation | Semilinear elliptic equation | Dirichlet form | ENTROPY SOLUTIONS | MATHEMATICS | SCHRODINGER-OPERATORS
Journal Article
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2014, Volume 420, Issue 1, pp. 407 - 434
We consider degenerate parabolic and damped hyperbolic equations involving an operator L, that is X-elliptic with respect to a family of locally Lipschitz continuous vector fields X={X1,…,Xm... 
Gradient semigroups | Semilinear degenerate hyperbolic equations | Semilinear degenerate parabolic equations | Global attractors | Sub-elliptic operators | POINCARE INEQUALITY | MATHEMATICS, APPLIED | EXPONENTIAL ATTRACTORS | SPACES | THEOREM | VECTOR-FIELDS | MATHEMATICS | BALLS | HARMONIC-FUNCTIONS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2019, Volume 266, Issue 1, pp. 833 - 875
...{−Lμu=ϵvp+τin Ω,−Lμv=ϵup˜+τ˜in Ω,u=ν,v=ν˜on ∂Ω, where ϵ=±1, p>0, p˜>0, τ and τ˜ are measures on Ω, ν and ν˜ are measures on ∂Ω. We also deal with elliptic systems where the nonlinearities are more general. 
Elliptic systems | Boundary trace | Hardy potential | Semilinear equations | MATHEMATICS | SOURCE-TERM | OPERATORS | BOUNDARY SINGULARITIES
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2017, Volume 272, Issue 3, pp. 929 - 975
In the paper we consider elliptic equations of the form −Au=u−γ⋅μ, where A is the operator associated with a regular symmetric Dirichlet form, μ... 
Additive functional | Semilinear elliptic equations | Probabilistic potential theory | Dirichlet form | FORMS | MATHEMATICS | SEMIMARTINGALES | CONVERGENCE | FUNCTIONALS
Journal Article
Numerical Methods for Partial Differential Equations, ISSN 0749-159X, 11/2017, Volume 33, Issue 6, pp. 2005 - 2022
In this article, we investigate the application of pseudo‐transient‐continuation (PTC) schemes for the numerical solution of semilinear elliptic partial differential equations, with possible singular perturbations... 
steady states | semilinear elliptic problems | adaptive pseudo transient continuation method | singularly perturbed problems | adaptive finite element methods | dynamical system | EXISTENCE | MATHEMATICS, APPLIED | ERROR | Analysis | Methods | Differential equations | Finite element method | Boundary value problems | Partial differential equations | Robustness (mathematics) | Mathematical analysis | Galerkin method | Boundary element method
Journal Article
Monatshefte für Mathematik, ISSN 1436-5081, 2019, Volume 188, Issue 4, pp. 689 - 702
In the paper we first propose a definition of renormalized solution of semilinear elliptic equation involving operator corresponding to a general (possibly nonlocal... 
renormalized solution | 60H30 | Semilinear elliptic equation | measure data | Primary: 35D99 | Dirichlet form and operator | Mathematics, general | Mathematics | Secondary: 35J61 | MATHEMATICS | Computer science | Mathematics - Analysis of PDEs
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 12/2016, Volume 18, Issue 6, p. 1550084
Given Ω a bounded open subset of ℝ N , we consider non-negative solutions to the singular semilinear elliptic equation − Δ u = f u β in H loc 1 ( Ω... 
comparison principles | uniqueness of the solutions | Singular semilinear elliptic equations | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | NONLINEARITIES
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2018, Volume 265, Issue 5, pp. 1962 - 1983
We consider positive singular solutions to semilinear elliptic problems with possibly singular nonlinearity... 
Semilinear elliptic equations | Singular solutions | Qualitative properties | MATHEMATICS | MOVING PLANE METHOD | SYMMETRY | EQUATIONS
Journal Article
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, ISSN 0363-0129, 2019, Volume 57, Issue 4, pp. 3021 - 3045
We investigate full Lipschitzian and full Holderian stability for a class of control problems governed by semilinear elliptic partial differential equations, where the cost functional, the state... 
MATHEMATICS, APPLIED | 2ND-ORDER OPTIMALITY CONDITIONS | semilinear elliptic partial differential equations | PARAMETRIC OPTIMAL-CONTROL | combined second-order subdifferential | full Holderian stability | coderivative | BANG CONTROL-PROBLEMS | LIPSCHITZ STABILITY | full Lipschitzian stability | REGULARIZATION | AUTOMATION & CONTROL SYSTEMS | perturbed control problem
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 10/2015, Volume 17, Issue 5, p. 1450050
In this paper, we study the nonexistence of positive solutions for the following elliptic equation $-L_\alpha u = f(u)\quad {\rm in}\ \mathbb {R}^m\, {\times}\, \mathbb {R}^k}, $ where Lαu = Δxu + (α + 1)2|x|2αΔyu, α > 0, (x, y) ∈ ℝm × ℝk... 
moving planes | Grushin operator | Liouville type theorem | maximum principle | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | SEMILINEAR EQUATIONS | INTEGRAL-EQUATIONS | CLASSIFICATION | MATHEMATICS | R-N | HEISENBERG-GROUP | SYSTEMS | Operators (mathematics) | Nonlinearity | Theorems | Planes | Integrals | Mathematical analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.